# SDR ASAA12511667

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 20,487 hours, 6,165 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START LEFT PACK LIGHT ILLUMINATED AND REMAINED ILLUMINATED AFTER QRH PROCEDURE FOLLOWED.  PERFORMED BIT CK NR 1 CONT SHOWED TCV FAULT.  CLEARED FAULT.  OPERATED BOTH PACKS NO DEFECTS NOTED DURING OPERATION OR ON MASTER CAUTION RECALL.
